# SDR YENA2020071600386

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 58,526 hours, 20,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9893RP
- Condition: Deformed
- Location: Door
- Part time: 56,077 hours, 19,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF NR 2020-172247) DEFORMATION SLIDE RAFT DOOR 841 AT FWD GALLEY AREA; (REF NR 2020-172247) R & R ESCAPE SLIDE RAFT DOOR 841 IAW AMM 25-62-44-400-803-A.  OPS TEST OK.
